# SDR DL72S960198

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489DA
- Make and model: Boeing 727232
- Aircraft serial: 21019
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING A-1 LETTER CHECK, .5 INCH CRACK NR 2 L/E    SLAT COVE SKIN ATTACH ANGLE, ADJACENT TO O/B TRACK.  REPAIRED PER M/M 57-54-0.
